# SDR AALA20130626012

- Difficulty date: May 29, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND SEAT TRACK AT 24.75, INBOARD FLANGE AFT HOLE SHOWS CRACK INDICATION.  ACCOMPLISHED REPAIR IAW  EA B737-53-030345.
